Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 86, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 22, 2011, 6:00 PM CDT for 4 counties in Illinois. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 6:00 PM CDT (23:00 UTC)
- Expired
- May 22, 2011, 6:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Mason County, IL, Peoria County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 6:11 PM CDT | HAIL 0.88 | Trivoli, IL | RELAYED FROM CITY OF PEORIA ESDA |
| May 22, 6:16 PM CDT | HAIL 1 | Hanna City, IL | |
| May 22, 6:37 PM CDT | HAIL 0.75 | Glasford, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 12:51 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1465 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -98 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413
WUUS53 KILX 222300
SVRILX
ILC057-125-143-179-222330-
/O.NEW.KILX.SV.W.0086.110522T2300Z-110522T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL FULTON COUNTY IN WEST CENTRAL ILLINOIS...
NORTH CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
PEORIA COUNTY IN CENTRAL ILLINOIS...
WEST CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 630 PM CDT.
* AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CANTON TO HAVANA...AND MOVING
NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
PEKIN...PEORIA...TRIVOLI...GLASFORD...HANNA CITY...BELLEVUE...
BARTONVILLE...WEST PEORIA...DUNLAP...MARQUETTE HEIGHTS...CREVE
COEUR...GOOFY RIDGE...BANNER...SMITHVILLE...KINGSTON MINES...
POWERTON...MAPLETON...KICKAPOO...NORWOOD AND PEORIA INTERNATIONAL
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
NORTHERN ILLINOIS.
LAT...LON 4059 8958 4021 9005 4060 9003 4098 8956
4097 8955
TIME...MOT...LOC 2300Z 223DEG 39KT 4058 8995 4037 8997
WIND...HAIL 60MPH 1.00IN
$$
BAK1 follow-up statement
441
WWUS53 KILX 222315
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
615 PM CDT SUN MAY 22 2011
ILC057-125-143-179-222330-
/O.CON.KILX.SV.W.0086.000000T0000Z-110522T2330Z/
MASON IL-PEORIA IL-TAZEWELL IL-FULTON IL-
615 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
FULTON...WEST CENTRAL TAZEWELL...PEORIA AND NORTH CENTRAL MASON
COUNTIES UNTIL 630 PM CDT...
AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TRIVOLI TO MANITO...MOVING
NORTHEAST AT 45 MPH.
IN ADDITION...AT 611 PM...NICKEL SIZE HAIL WAS REPORTED AT TRIVOLI
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...GLASFORD...HANNA CITY...BELLEVUE...BARTONVILLE...
WEST PEORIA...DUNLAP...MARQUETTE HEIGHTS...CREVE COEUR...
SMITHVILLE...KINGSTON MINES...KICKAPOO...POWERTON...NORWOOD...
MAPLETON...PEORIA INTERNATIONAL AIRPORT...ALTA...NORTH PEKIN AND
PEORIA HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4059 8958 4033 8994 4066 8995 4097 8957
4097 8955
TIME...MOT...LOC 2314Z 223DEG 39KT 4069 8981 4048 8983
WIND...HAIL 60MPH 1.00IN
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:06 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 22, 3:06 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 306 PM CDT SUN MAY 22 2011 .DISCUSSION... ISSUED 306 PM CDT SUN MAY 22 2011 ACTIVE WEATHER DAY BEGINNING TO UNFOLD ACROSS CENTRAL ILLINOIS... AND IT SHOULD LINGER FOR SEVERAL MORE HOURS. AN UPSTREAM COLD FRONT FROM THE UPPER MIDWEST TO THE PLAINS WILL SINK INTO THE AREA TOMORROW AND STALL OUT...BRINGING PERIODIC SHOWER/STORM CHANCES TO THE AREA FOR MUCH OF THE WEEK. MAIN FORECAST CONCERN CENTERS ON TRYING TO TIME PRECIPITATION CHANCES AND ANY SEVERE AND/OR FLOODING RISK. 12Z MODELS IN REASONABLE AGREEMENT WITH MOST FEATURES EXPECTED TO IMPACT FORECAST AREA OVER NEXT SEVERAL DAYS. HOWEVER...THE POSITION OF THE FRONT WILL BE CRITICAL TO DETERMINE WHERE THE PRECIPITATION WILL EVENTUALLY FALL. THE FACT THAT THE FRONT WILL BE MODULATED BY DAILY CONVECTION MAKES FORECAST SPECIFICITY VERY DIFFICULT. SHORT TERM...TONIGHT THROUGH WEDNESDAY...VIGOROUS UPPER LOW OVER THE UPPER MIDWEST WILL CONTINUE TO SLOWLY MOVE NORTHEAST AND OPEN UP OVER THE NEXT 24/36 HOURS. THIS WILL DRAG A COLD FRONT INTO THE FORECAST AREA MONDAY. FAIRLY IMPRESSIVE SHEAR/INSTABILITY AHEAD OF THE FRONT TONIGHT WILL CONTINUE THE ONGOING SEVERE WEATHER THREAT. THE MAIN CONCERN FOR WIDESPREAD SEVERE WEATHER IS ASSOCIATED WITH THE LINE OF STORMS CURRENTLY FIRING FROM EASTERN IOWA TO EASTERN KANSAS. THIS FRONTAL BOUNDARY...ONCE IT STALLS IN THE FORECAST AREA...WILL CONTINUE TO BE THE FOCUS FOR ADDITIONAL CONVECTION OVER THE NEXT FEW DAYS AS DISTURBANCES RIDE ALONG THE BOUNDARY. AT THIS TIME...THE MOST NOTABLE STORM CHANCES APPEAR TO BE MONDAY NIGHT AND AGAIN ON WEDNESDAY. LONG TERM...THURSDAY THROUGH SUNDAY...SHOWER/STORM CHANCES EXPECTED TO LINGER INTO THURSDAY WITH THE WAVE ARRIVING WEDNESDAY. THEN...WHILE MODEL/ENSEMBLE SPREAD IS STILL SIGNIFICANT...THE BEST MODEL CONSENSUS SUGGESTS A QUIETER WEATHER PATTERN FOR FRIDAY AND THE WEEKEND. BAK && .AVIATION... ISSUED 1211 PM CDT SUN MAY 22 2011 LITTLE CHANGE MADE TO PREVIOUS TAF SET. MAIN CONCERN REMAINS WITH THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON AND EVENING. INDIVIDUAL STORMS INITIALLY WILL BE CAPABLE OF PRODUCING WINDS OVER 50 KNOTS AS WELL AS HAIL...THEN WILL TRANSITION MORE INTO A SOLID LINE AS THE STORMS PUSH FURTHER EAST ACROSS THE TAF SITES. MOST LIKELY TIME FRAME FOR THE WORST OF THE STORMS APPEARS TO BE AS EARLY AS 23-24Z AROUND KPIA/KSPI...RANGING TO AROUND 02-03Z AROUND KDEC/KCMI. ONCE THE LINE PASSES...VFR CONDITIONS TO PREVAIL. INCREASING PRESSURE GRADIENT LATE IN THE PERIOD SHOULD ALLOW GUSTS TO REACH 20-25 KNOTS AGAIN BY LATE MONDAY MORNING. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 22, 3:15 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 315 PM CDT SUN MAY 22 2011 ILZ036-040-041-047-049-050-231100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 315 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER 70 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY... WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY RAINS. WATER LEVELS ON THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL... ALTHOUGH IT WILL REMAIN ABOVE FLOOD STAGE THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED LATE THIS AFTERNOON AND EARLY EVENING...MOST LIKELY THROUGH ABOUT 8 PM. ILZ027>031-037-038-042-043-048-051-231100- DE WITT-KNOX-LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK- TAZEWELL-WOODFORD- 315 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER 70 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY... WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH MID EVENING...MOST LIKELY BETWEEN 3 PM AND 10 PM. ILZ044>046-052>057-061-231100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 315 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. ALTHOUGH SOME STORMS ARE POSSIBLE LATE THIS AFTERNOON...THE MAIN SEVERE WEATHER THREAT WILL BE THIS EVENING...THROUGH SHORTLY AFTER MIDNIGHT. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER 60 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY... WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY RAINS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT...MAINLY BETWEEN 8 PM AND 2 AM. ILZ062-063-066>068-071>073-231100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 315 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. WHILE A FEW STORMS ARE POSSIBLE LATE THIS AFTERNOON...THE MAIN SEVERE WEATHER RISK WILL BE TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT...ALTHOUGH LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE AS WELL. LINGERING FLOODING ALONG THE WABASH RIVER IS EXPECTED TO SUBSIDE OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY... WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. THERE IS A SLIGHT CHANCE OF SEVERE STORMS MONDAY AND TUESDAY DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WIND GUSTS...FREQUENT LIGHTNING AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...BETWEEN 10 PM AND 4 AM. BAK
In the hours before
Local storm report, May 22, 3:20 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
320 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 4 W MCLEAN 40.32N 89.25W
05/22/2011 M67 MPH MCLEAN IL TRAINED SPOTTER
&&
JRPLocal storm report, May 22, 3:34 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
334 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL 1 S MANITO 40.41N 89.78W
05/22/2011 M1.50 INCH MASON IL MESONET
0123 PM HAIL MANITO 40.42N 89.78W
05/22/2011 M1.00 INCH MASON IL TRAINED SPOTTER
0127 PM HAIL 1 S MANITO 40.41N 89.78W
05/22/2011 M1.75 INCH MASON IL MESONET
0146 PM HAIL 1 NNW TREMONT 40.54N 89.50W
05/22/2011 M1.00 INCH TAZEWELL IL MESONET
0205 PM HAIL JACKSONVILLE 39.73N 90.23W
05/22/2011 M1.00 INCH MORGAN IL MESONET
0210 PM HAIL DEER CREEK 40.63N 89.33W
05/22/2011 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
0210 PM HAIL JACKSONVILLE 39.73N 90.23W
05/22/2011 M1.00 INCH MORGAN IL BROADCAST MEDIA
0215 PM HAIL GOODFIELD 40.63N 89.27W
05/22/2011 M1.00 INCH WOODFORD IL EMERGENCY MNGR
0226 PM TSTM WND GST 8 E PETERSBURG 40.01N 89.70W
05/22/2011 M66.00 MPH MENARD IL MESONET
0226 PM HAIL 1 S EUREKA 40.70N 89.28W
05/22/2011 M1.00 INCH WOODFORD IL EMERGENCY MNGR
0229 PM HAIL 1 S LINCOLNS NEW SALEM 39.96N 89.84W
05/22/2011 M0.75 INCH MENARD IL TRAINED SPOTTER
0231 PM HAIL SECOR 40.74N 89.14W
05/22/2011 M1.50 INCH WOODFORD IL EMERGENCY MNGR
0233 PM HAIL 1 NW ATHENS 39.97N 89.74W
05/22/2011 M1.00 INCH MENARD IL LAW ENFORCEMENT
0235 PM HAIL MIDDLETOWN 40.10N 89.59W
05/22/2011 M1.00 INCH LOGAN IL EMERGENCY MNGR
0240 PM HAIL 2 E SECOR 40.74N 89.10W
05/22/2011 M0.75 INCH WOODFORD IL EMERGENCY MNGR
0244 PM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
05/22/2011 M1.39 INCH MENARD IL MESONET
30 MINUTE RAINFALL
0244 PM HAIL 8 E PETERSBURG 40.01N 89.70W
05/22/2011 M0.75 INCH MENARD IL MESONET
0245 PM HAIL ATHENS 39.96N 89.72W
05/22/2011 M1.00 INCH MENARD IL LAW ENFORCEMENT
0254 PM TSTM WND GST ELKHART 40.02N 89.48W
05/22/2011 E65.00 MPH LOGAN IL EMERGENCY MNGR
0300 PM HAIL 1 S FRANKLIN 39.61N 90.05W
05/22/2011 M1.00 INCH MORGAN IL FIRE DEPT/RESCUE
DIME TO QUARTER SIZE
0305 PM HAIL ELKHART 40.02N 89.48W
05/22/2011 M0.75 INCH LOGAN IL MESONET
0310 PM TSTM WND GST 4 W MCLEAN 40.32N 89.25W
05/22/2011 M67.00 MPH MCLEAN IL TRAINED SPOTTER
0311 PM HAIL 2 W WILLIAMSVILLE 39.95N 89.59W
05/22/2011 M0.75 INCH SANGAMON IL MESONET
&&
JRPLocal storm report, May 22, 3:47 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL SPRINGFIELD 39.78N 89.64W
05/22/2011 M0.75 INCH SANGAMON IL MESONET
0340 PM HAIL SOUTHERN VIEW 39.76N 89.65W
05/22/2011 M0.88 INCH SANGAMON IL MESONET
0335 PM HAIL SPRINGFIELD 39.78N 89.64W
05/22/2011 E0.75 INCH SANGAMON IL LAW ENFORCEMENT
WALNUT AT JEFFERSON
&&
JRPLocal storm report, May 22, 3:52 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL LELAND GROVE 39.78N 89.68W
05/22/2011 M1.00 INCH SANGAMON IL MESONET
NICKEL TO QUARTER SIZE...LASTED 5 MINUTES
&&
JRPLocal storm report, May 22, 4:51 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
451 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL 1 S MANITO 40.41N 89.78W
05/22/2011 M1.50 INCH MASON IL MESONET
0123 PM HAIL MANITO 40.42N 89.78W
05/22/2011 M1.00 INCH MASON IL TRAINED SPOTTER
0127 PM HAIL 1 S MANITO 40.41N 89.78W
05/22/2011 M1.75 INCH MASON IL MESONET
0146 PM HAIL 1 NNW TREMONT 40.54N 89.50W
05/22/2011 M1.00 INCH TAZEWELL IL MESONET
0205 PM HAIL JACKSONVILLE 39.73N 90.23W
05/22/2011 M1.00 INCH MORGAN IL MESONET
0210 PM HAIL JACKSONVILLE 39.73N 90.23W
05/22/2011 M1.00 INCH MORGAN IL BROADCAST MEDIA
0210 PM HAIL DEER CREEK 40.63N 89.33W
05/22/2011 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
0215 PM HAIL GOODFIELD 40.63N 89.27W
05/22/2011 M1.00 INCH WOODFORD IL EMERGENCY MNGR
0226 PM TSTM WND GST 8 E PETERSBURG 40.01N 89.70W
05/22/2011 M66.00 MPH MENARD IL MESONET
0226 PM HAIL 1 S EUREKA 40.70N 89.28W
05/22/2011 M1.00 INCH WOODFORD IL EMERGENCY MNGR
0229 PM HAIL 1 S LINCOLNS NEW SALEM 39.96N 89.84W
05/22/2011 M0.75 INCH MENARD IL TRAINED SPOTTER
0231 PM HAIL SECOR 40.74N 89.14W
05/22/2011 M1.50 INCH WOODFORD IL EMERGENCY MNGR
0233 PM HAIL 1 NW ATHENS 39.97N 89.74W
05/22/2011 M1.00 INCH MENARD IL LAW ENFORCEMENT
0235 PM HAIL MIDDLETOWN 40.10N 89.59W
05/22/2011 M1.00 INCH LOGAN IL EMERGENCY MNGR
0240 PM HAIL 2 E SECOR 40.74N 89.10W
05/22/2011 M0.75 INCH WOODFORD IL EMERGENCY MNGR
0244 PM HAIL 8 E PETERSBURG 40.01N 89.70W
05/22/2011 M0.75 INCH MENARD IL MESONET
0244 PM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
05/22/2011 M1.39 INCH MENARD IL MESONET
30 MINUTE RAINFALL
0245 PM HAIL ATHENS 39.96N 89.72W
05/22/2011 M1.00 INCH MENARD IL LAW ENFORCEMENT
0254 PM TSTM WND GST ELKHART 40.02N 89.48W
05/22/2011 E65.00 MPH LOGAN IL EMERGENCY MNGR
0300 PM HAIL 1 S FRANKLIN 39.61N 90.05W
05/22/2011 M1.00 INCH MORGAN IL FIRE DEPT/RESCUE
DIME TO QUARTER SIZE
0305 PM HAIL ELKHART 40.02N 89.48W
05/22/2011 M0.75 INCH LOGAN IL MESONET
0310 PM TSTM WND GST 4 W MCLEAN 40.32N 89.25W
05/22/2011 M67.00 MPH MCLEAN IL TRAINED SPOTTER
0311 PM HAIL 2 W WILLIAMSVILLE 39.95N 89.59W
05/22/2011 M0.75 INCH SANGAMON IL MESONET
0335 PM HAIL SPRINGFIELD 39.78N 89.64W
05/22/2011 E0.75 INCH SANGAMON IL LAW ENFORCEMENT
WALNUT AT JEFFERSON
0337 PM HAIL SPRINGFIELD 39.78N 89.64W
05/22/2011 M0.75 INCH SANGAMON IL MESONET
0340 PM HAIL SOUTHERN VIEW 39.76N 89.65W
05/22/2011 M0.88 INCH SANGAMON IL MESONET
0340 PM HAIL LELAND GROVE 39.78N 89.68W
05/22/2011 M1.00 INCH SANGAMON IL MESONET
NICKEL TO QUARTER SIZE...LASTED 5 MINUTES
&&
LAUFENBERGLocal storm report, May 22, 4:58 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST ST. JOSEPH 40.11N 88.04W
05/22/2011 M58 MPH CHAMPAIGN IL TRAINED SPOTTER
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 5:26 AM CDT | Special Weather Statement | ILX | Piatt | 64 min |
| May 22, 8:08 AM CDT | Special Weather Statement | ILX | Clark, Coles, Cumberland | 82 min |
| May 22, 1:08 PM CDT | Special Weather Statement | ILX | Tazewell | 52 min |
| May 22, 1:11 PM CDT | Severe Thunderstorm Warning | ILX | Mason, Tazewell | 34 min |
| May 22, 1:35 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon | 55 min |
| May 22, 1:39 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell, Woodford | 36 min |
| May 22, 1:44 PM CDT | Severe Thunderstorm Warning | ILX | Morgan | 16 min |
| May 22, 1:52 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 38 min |
| May 22, 2:08 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 37 min |
| May 22, 2:29 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 46 min |
| May 22, 2:38 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 52 min |
| May 22, 2:43 PM CDT | Severe Thunderstorm Warning | ILX | Morgan | 32 min |
| May 22, 2:59 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Sangamon | 46 min |
| May 22, 3:06 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 39 min |
| May 22, 3:24 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 66 min |
| May 22, 3:29 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Piatt | 46 min |
| May 22, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 47 min |
| May 22, 4:14 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 28 min |
| May 22, 5:24 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 27 min |
| May 22, 6:07 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 38 min |
| May 22, 6:08 PM CDT | Special Weather Statement | ILX | Schuyler | 37 min |
| May 22, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 45 min |
| May 22, 6:43 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.